# SDR AALA20150727012

- Difficulty date: July 27, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N805AN
- Make and model: Boeing 787-8
- Aircraft serial: 40623
- Aircraft time: 695 hours, 138 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Wx System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT ENCOUNTERED SEVERE HAIL WHICH CRACKED THE COCKPIT LEFT SIDE WINDOW. THE WEATHER RADAR ALSO FAILED.   EMERGENCY DECLARED, AND LANDING UNEVENTFUL .
